# SDR VJ32001F00015

- Difficulty date: December 13, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N4163W
- Make and model: Piper PA-28-181
- Aircraft serial: 2843127
- Engine: Lyc IO360A1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Condition: Worn
- Location: Magneto
- Part time: 504 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO REMOVED FROM ENGINE FOR 500 HOUR INSPECTION IAW THE MM.  REMOVED THE REAR COVER AND THE DISTRIBUTOR BLOCK FROM MAGNETO AND FOUND THE CARBON BRUSH WORN.  CARBON DUST WAS FOUND ON THE FLAT PART OF THE CAP.  THE WEARER ON THIS BRUSH IS ABOVE NORMAL FOR 500 HOURS.
